MathSciNet Relay Station
MathSciNet bibliographic data
MR1654140 46E35 (30C65)
Vodopʹyanov, S. K.; Ukhlov, A. D. Sobolev spaces and $(P,Q)$-quasiconformal mappings of Carnot groups. (Russian) Sibirsk. Mat. Zh. 39 (1998), no. 4, 776--795, i; translation in Siberian Math. J. 39 (1998), no. 4, 665–682
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement